# SDR FDEA202503030312

- Difficulty date: March 3, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N148FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42728
- Aircraft time: 12,527 hours, 5,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587651
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 241WFF HAS HONEYCOMB SHOWING (MARKED). REPAIRED FLOORBOARD MAIN CARGO COMPARTMENT PANEL# 241WFF, AT STA 998.82- STA   1114.82, POSITION RBL 11"- LBL 11", P/N (145T5876-51), IN REF. TO SRM 53-00-50-2R FIG. 201 REPAIR   1 SHEET 1.   THIS IS A MAJOR REPAIR.
